# SDR DALA2018082875307

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 64,472 hours, 50,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1307-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED AT THE AFT LAV SERVICE PANEL CUTOUT, BS 1307 - 1322, LONGERON 21L AND 22L.
